# SDR 20001208AP005

- Difficulty date: August 28, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4612650
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND THE FOLLOWING, CORRODED LONGERON FITTING AT BS 248, L-33R, RECORDED ON NON-ROUTINE ITEM NR 3257.  REPLACED LONGERON SPLICE FITTING IAW SRM 51-1-20D, 51-3-0.  (M)
